Tài liệu tham khảo |
Loại |
Chi tiết |
[1] M. H. Bijan-Zadeh, A common generalization of local cohomology theories, Glasgow Math. J., 21 (1980), 173-181 |
Sách, tạp chí |
Tiêu đề: |
A common generalization of local cohomology theories |
Tác giả: |
M. H. Bijan-Zadeh |
Nhà XB: |
Glasgow Math. J. |
Năm: |
1980 |
|
[2] M. Brodmann, Asymptotic stability of Ass R (M/I n M ), Proc. Amer. Math.Soc., 74 (1979), 16-18 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic stability of Ass R (M/I n M ) |
Tác giả: |
M. Brodmann |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
1979 |
|
[3] M. Brodmann, The asymptotic nature of the analytic spread, Math. Proc |
Sách, tạp chí |
Tiêu đề: |
The asymptotic nature of the analytic spread |
Tác giả: |
M. Brodmann |
Nhà XB: |
Math. Proc |
|
[5] M. Brodmann and R.Y. Sharp, “Local cohomology: an algebraic introduc- tion with geometric applications," Cambridge University Press, (1998) |
Sách, tạp chí |
Tiêu đề: |
Local cohomology: an algebraic introduc- tion with geometric applications |
Tác giả: |
M. Brodmann, R.Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1998 |
|
[6] N. T. Cuong and N. V. Hoang, Some finite properties of generalized local cohomology modules, East-West J. Math. (2) 7 (2005), 107-115 |
Sách, tạp chí |
Tiêu đề: |
Some finite properties of generalized local cohomology modules |
Tác giả: |
N. T. Cuong, N. V. Hoang |
Nhà XB: |
East-West J. Math. |
Năm: |
2005 |
|
[7] N. T. Cuong and N. V. Hoang, On the vanishing and the finiteness of supports of generalized local cohomology modules, Manuscripta Math., (1) 126 (2008), 59-72 |
Sách, tạp chí |
Tiêu đề: |
On the vanishing and the finiteness of supports of generalized local cohomology modules |
Tác giả: |
N. T. Cuong, N. V. Hoang |
Nhà XB: |
Manuscripta Math. |
Năm: |
2008 |
|
[8] N. T. Cuong and N. V. Hoang, On the finiteness and stability of certain set of associated prime ideals of local cohomology modules, Communications in Algebra 42 (2014), 1757-1768 |
Sách, tạp chí |
Tiêu đề: |
On the finiteness and stability of certain set of associated prime ideals of local cohomology modules |
Tác giả: |
N. T. Cuong, N. V. Hoang |
Nhà XB: |
Communications in Algebra |
Năm: |
2014 |
|
[9] N. T. Cuong, N.V. Hoang and P. H. Khanh, Asymptotic stability of certain sets of associated prime ideals of local cohomology modules, Comm |
Sách, tạp chí |
Tiêu đề: |
Asymptotic stability of certain sets of associated prime ideals of local cohomology modules |
Tác giả: |
N. T. Cuong, N.V. Hoang, P. H. Khanh |
Nhà XB: |
Comm |
|
[10] N. T. Cuong and P. H. Khanh, Some asymptotic properties of graded module, Acta Math. Vietnamica (2) 36 (2011), 183-192 |
Sách, tạp chí |
Tiêu đề: |
Some asymptotic properties of graded module |
Tác giả: |
N. T. Cuong, P. H. Khanh |
Nhà XB: |
Acta Math. Vietnamica |
Năm: |
2011 |
|
[11] N. T. Cuong, Schenzel P., N. V. Trung (1978), "Verallgemeinerte Cohen- Macaulay moduln", Math. Nachr., 85, pp. 57-73 |
Sách, tạp chí |
Tiêu đề: |
Verallgemeinerte Cohen-Macaulay moduln |
Tác giả: |
N. T. Cuong, Schenzel P., N. V. Trung |
Năm: |
1978 |
|
[14] N. V. Hoang and P. H. Khanh, On the asymptotic stability of certain sets of prime ideals, East-West J. of Mathematics, Vol. 14, No 1(2012) pp.20-27 |
Sách, tạp chí |
Tiêu đề: |
On the asymptotic stability of certain sets of prime ideals |
Tác giả: |
N. V. Hoang, P. H. Khanh |
Nhà XB: |
East-West J. of Mathematics |
Năm: |
2012 |
|
[17] K. Khashyarmanesh and Sh. Salarian, On the associated primes of local cohomology modules, Comm. Algebra, 27 (1999), 6191 - 6198 |
Sách, tạp chí |
Tiêu đề: |
On the associated primes of local cohomology modules |
Tác giả: |
K. Khashyarmanesh, Sh. Salarian |
Nhà XB: |
Comm. Algebra |
Năm: |
1999 |
|
[19] H. Matsumura, "Commutative ring theory", Cambridge Univ. Press, Cambridge, 1986 |
Sách, tạp chí |
Tiêu đề: |
Commutative ring theory |
|
[21] L. Melkersson and P. Schenzel, Asymptotic prime ideals related to derived functions, Proc. Amer. Math. Soc., (4) 117 (1993), 935-938 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic prime ideals related to derived functions |
Tác giả: |
L. Melkersson, P. Schenzel |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
1993 |
|
[22] L. T. Nhan, On generalized regular sequences and the finiteness for associated primes of local cohomology modules, Comm. Algebra, 33 (2005), 793-806 |
Sách, tạp chí |
Tiêu đề: |
On generalized regular sequences and the finiteness for associated primes of local cohomology modules |
Tác giả: |
L. T. Nhan |
Nhà XB: |
Comm. Algebra |
Năm: |
2005 |
|
[23] A. Singh, p − torsion elements in local cohomology modules, Math. Res.Lett., 7 (2000), 165-176 |
Sách, tạp chí |
Tiêu đề: |
p − torsion elements in local cohomology modules |
Tác giả: |
A. Singh |
Nhà XB: |
Math. Res.Lett. |
Năm: |
2000 |
|
[4] M. Brodmann and L. T. Nhan, A finiteness result for associated primes of certain Ext -modules, Comm. Algebra, 36 (2008), 1527-1536 |
Khác |
|
[12] M. T. Dibaei and S. Yassemi, Cohomological Dimension of Complexes, Comm. Algebra, 32 (2004), 4375-4386 |
Khác |
|
[13] J. Herzog, Komplexe, Aufl o ¨ sungen und Dualit ¨ a t in der Lokalen Algebra, Habilitationsschrift, Universit ¨a t Regensburg, 1970 |
Khác |
|
[15] C. Huneke, Problems on local cohomology, Free resolutions in commutative algebra and algebraic geometry (Sundance, Utah, 1990), Res. Notes Math., 2 (1992), 93-108 |
Khác |
|